Minimal pairs of bounded closed convex sets as minimal representations of elements of the Minkowski–Rådström–Hörmander spaces

Tom 84 / 2009

Jerzy Grzybowski, Diethard Pallaschke, Ryszard Urbański Banach Center Publications 84 (2009), 31-55 MSC: Primary 26A27; Secondary 58C27, 90C30. DOI: 10.4064/bc84-0-2

Streszczenie

The theory of minimal pairs of bounded closed convex sets was treated extensively in the book authored by D. Pallaschke and R. Urbański, Pairs of Compact Convex Sets, Fractional Arithmetic with Convex Sets. In the present paper we summarize the known results, generalize some of them and add new ones.

Autorzy

  • Jerzy GrzybowskiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail
  • Diethard PallaschkeInstitut für Statistik und Mathematische Wirtschaftstheorie
    Universität Karlsruhe
    Kaiserstr. 12
    D-76128 Karlsruhe, Germany
    e-mail
  • Ryszard UrbańskiFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek